# SDR CA050324007

- Difficulty date: September 29, 2004
- Submitted: May 2, 2005
- Operation: General aviation
- Make and model: Amd FALCON900B
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 6911B030100
- Part serial: 529
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING DESCENT, THE FLIGHT CREW NOTICED THAT THE NR 1 ENGINE ANTI-ICE VALVE WOULD NOT CLOSE UNLESS POWER WAS REDUCED TO IDLE. THE VALVE WAS REPLACED AND A SATISFACTORY ENGINE RUN WAS CARRIED OUT.
